# SDR SWAA2022080931708

- Difficulty date: July 21, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SCUFF PLATE AFT CORNER FOUND CRACK / [01] RECEIVED SCUFF PLATE FROM OUTSIDE VENDOR J.L.WELDING INC . SCUFF PLATE WILL BE INSTALL ON TTG8Q002MMQD; PO#1772343;[02] REPAIRED SCUFF PLATE TO BE INSTALLED ON TTG8Q002MMQD.
